Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 114, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at May 31, 2021, 8:26 PM CDT for Gregg County, Texas. It took effect at Jun 1, 2021, 4:28 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 31, 2021, 8:26 PM CDT (01:26 UTC)
- In effect from
- Jun 1, 2021, 4:28 PM CDT
- Expired
- Jun 1, 2021, 9:18 AM CDT
- In force
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gregg County, TX
The radar
The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rabbit Creek at Kilgore (KLGT2). The gauge peaked at 5.44 ft at Jun 1, 2021, 9:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08020700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
667
WGUS44 KSHV 010126
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
826 PM CDT Mon May 31 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC183-020130-
/O.NEW.KSHV.FL.W.0114.210601T2128Z-210603T2231Z/
/KLGT2.1.ER.210601T2128Z.210602T0000Z.210602T1030Z.NO/
826 PM CDT Mon May 31 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Rabbit Creek At Kilgore.
* From Tuesday afternoon to Thursday afternoon.
* At 7:45 PM CDT Monday the stage was 5.0 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* Forecast...Rabbit Creek At Kilgore is expected to rise above flood
stage tomorrow afternoon to a crest of 10.8 feet tomorrow evening.
* Impact...At 10.0 feet, Expect lowland flooding of timber resources
in and near the creek. Some oil field operations may be affected.
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3229 9498
$$
101 follow-up statement
639
WGUS84 KSHV 011418
FLSSHV
Flood Statement
National Weather Service Shreveport LA
918 AM CDT Tue Jun 1 2021
...The Flood Warning is cancelled for the following creek in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
TXC183-011530-
/O.CAN.KSHV.FL.W.0114.210601T2128Z-210601T1418Z/
/KLGT2.1.ER.210601T2128Z.210602T0000Z.210602T1030Z.NO/
918 AM CDT Tue Jun 1 2021
...The Flood Warning for the Rabbit Creek At Kilgore has been
cancelled...
The Flood Warning is cancelled for
the Rabbit Creek At Kilgore.
* At 8:45 AM CDT Tuesday the stage was 5.0 feet.
* Flood stage is 10 feet.
* Forecast...Rabbit Creek is expected to rise to a crest of 5.0 feet
this Tuesday afternoon.
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3229 9498
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 31, 6:47 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 31, 6:47 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 647 PM CDT Mon May 31 2021 .AVIATION... For the 01/00Z TAF update...current VFR vis/cigs will be reduced to MVFR cigs across our East Texas terminals by early this evening as-SHRA/-TSRA arrives from the west. This will eventually spread eastward during the TAF period, with IFR cigs possible at nearly all terminals as widespread rain develops across the region for Tuesday. Light southerly surface winds will persist through the period. /20/ && .PREV DISCUSSION... /issued 308 PM CDT Mon May 31 2021/ SHORT TERM.../Tonight through Tuesday Night/ Precipitation will gradually arrive from the west into the Ark- La-Tex as the moisture advection process continues ahead of a mesoscale convective system arriving overnight. Aloft, a positively-tilted longwave trough will slowly shift eastward across the Rocky Mountains into the Great Plains by the middle of the week, steering multiple embedded disturbances through the area with southwesterly flow. This pattern will continue well through the middle of the week. Near the surface, a frontal boundary additionally focuses moisture, prolonging precipitation across most of our area by Tuesday afternoon. The heavier precipitation will fall tonight across our western terminals. The remaining precipitation, by tomorrow afternoon, will be falling across our eastern zones as the frontal boundary slowly lingers across the Ark-La-Tex. The speed and position of convective activity and subsequent rainfall will continue to be monitored for potential flash flooding, especially in our northwestern zones. Temperatures will remain near or just below average for this time of the year with lows in the middle to upper 60s and highs in the lower 80s. Thickening cloud cover and precipitation will initially moderate the diurnal curve before slightly cooler air arrives by Tuesday night. /16/ LONG TERM.../Wednesday through next weekend/ Numerical weather prediction model systems are in reasonably good consensus through the long term period and this consensus still suggests above normal rainfall and below normal temperatures (at least for max temps) through the long term period. Expect highs generally in the low to mid 80s with lows in the mid to upper 60s. We will begin the long term period with the bottom end of an anomalously strong (for late May) upper level disturbance traversing the Four State region, producing scattered to numerous showers and thunderstorms, especially from Deep East TX through Central LA and the Arklamiss. A few strong storms producing gusty winds and very heavy downpours will be possible in these latter areas. This disturbance should bring a weak cold front into the area, but will likely not get much south (if at all south) of I-20 before stalling. A bit of cooler and drier air may make it into northern sections of the Arklatex to lower rain chances up there for later Wednesday into Thursday, but the front will start to work back north after that. The preferred model solution for this coming weekend depicts a closed upper level low, developing previously from energy cut-off from the current trough to our west, gradually migrating through the area. This feature will increase rain and embedded storm chances even further and these high rain chances could persist for a day or two past the weekend. Focused severe weather does not look very likely in this scenario but the heavy rain risk will continue and we will have to watch already high river and stream situation closely. /50/ && .PRELIMINARY POINT TEMPS/POPS... SHV 69 83 68 83 / 40 80 60 70 MLU 66 84 69 83 / 0 60 70 90 DEQ 65 79 63 81 / 80 90 60 40 TXK 68 80 67 81 / 50 90 60 50 ELD 65 81 65 82 / 20 80 60 70 TYR 69 82 67 82 / 70 70 50 50 GGG 68 81 67 80 / 60 80 50 60 LFK 69 84 69 82 / 40 80 50 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 20
Hazardous weather outlook, May 31, 5:48 AM CDT, 14 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 548 AM CDT Mon May 31 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-011100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 548 AM CDT Mon May 31 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will increase in coverage across portions of southeast Oklahoma and northeast Texas tonight. Some storms may produce gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will expand areawide on Tuesday, continuing through the remainder of the work week. Locally heavy rainfall and gusty winds may be possible with some storms on Tuesday. Some periodic heavy rain concern will likely persist into next weekend although the risk of severe storms should generally remain low most of these days. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters will not be needed through this Memorial Day weekend. 05
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:25 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 24 hr |
| Jun 1, 9:56 AM CDT | River Flood Warning | SHV | Wood | 3 days |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.